# SDR IPXA2017031014951

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 63,342 hours, 11,334 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 2 ALERT FOR ICE SENSOR FAIL DISPLAYED,  COMPLETED QRH PROCEDURE. R & R THE NR HIGH STAGE AND NR 1 INTERMEDIATE PRESSURE SENSOR CFDS FAULT PE2, PE3B AND PI3. T2-1215, T2-1218 AND T2-1185 IAW MM 36-11-05 PERFORMED PSC 1 AND PSC2, RETURNED TO SERVICE IAW 36-10-02-700-801. ALL TESTS PASS
